# SDR DALA2025032502201

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-213
- Aircraft serial: 7707
- Aircraft time: 23,817 hours, 10,507 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3022 -ATO- AT 80 KTS FOR ELEC IDG 1 OIL LO PR ECAM MESSAGE. CORRECTIVE ACTION:FOUND #1 IDG OIL LEVEL BELOW GREEN BAND, SERVICED SAME. NO OIL LEAKS NOTED, AND DELTA P INDICATOR NOT POPPED. OPERATED #1 ENGINE AT IDLE AND NO LEAKS NOTED. #1 IDG PLACED ON MEL. (6441413)
